Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 33, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 16, 2013, 2:29 PM CDT for Harrison County, Panola County, Texas; Caddo Parish, De Soto Parish, Louisiana. It was in force for 31 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2013, 2:29 PM CDT (19:29 UTC)
- Expired
- May 16, 2013, 3:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Panola County, TX
The radar
The Shreveport radar (KSHV), 7 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 2:30 PM CDT | TSTM WND DMG | Waskom, TX | *** 2 INJ *** TRUCK SMASHED BY FALLING TREE. OCCUPANTS RUSHED TO HOSPITAL. |
| May 16, 2:34 PM CDT | TORNADO | 1 Sse Waskom, TX | AN EF-1 TORNADO TOUCHED DOWN JUST SOUTH OF I-20 SSE OF WASKOM AND JUST WEST OF MAGNOLIA ROAD. DAMAGE WAS CAUSED TO METAL BUILDINGS AND EQUIPMENT AT RED DIAMOND OILFIELD SERVICES. THERE WAS ALSO DAMAGE TO A FEW RESIDENCES. ESTIMATED PEAK WIND...100 MPH. PATH LE |
| May 16, 2:35 PM CDT | TSTM WND DMG | Greenwood, LA | SEMI BLOWN ON SIDE. |
| May 16, 2:39 PM CDT | TORNADO | 1 Ene Greenwood, LA | *** 1 INJ *** AN EF-1 TORNADO INITIALLY BEGAN JUST NORTH OF I-20 IN GREEDWOOD NEAR THE OLD KELLY TRUCK STOP. TREES WERE UPROOTED AND SNAPPED ALONG THE DAMAGE PATH. SEVERAL RESIDENTIAL AND MOBILE HOME COMMUNITIES RECEIVED STRUCTURAL DAMAGE FROM FALLEN TREES IN |
| May 16, 2:40 PM CDT | TSTM WND DMG | Greenwood, LA | SIGNS DOWN ON I-20 AND SHEDS DESTROYED. |
| May 16, 2:55 PM CDT | TSTM WND DMG | Shreveport, LA | HAIL COVERING THE GROUND...A FEW TREES DOWN ON SHED |
| May 16, 2:55 PM CDT | HAIL 1.25 | Shreveport, LA | HAIL COVERING THE GROUND...A FEW TREES DOWN ON SHED |
| May 16, 3:00 PM CDT | TSTM WND DMG | 5 Sw Shreveport, LA | HEAVY RAIN NICKLE SIZE HAIL TREE DOWN |
| May 16, 3:00 PM CDT | TSTM WND DMG | 9 Sw Shreveport, LA | HEAVY RAIN NICKLE SIZE HAIL TREE DOWN |
| May 16, 3:00 PM CDT | HAIL 0.88 | 5 Sw Shreveport, LA | HEAVY RAIN NICKLE SIZE HAIL TREE DOWN |
| May 16, 3:02 PM CDT | HAIL 0.88 | Shreveport, LA | |
| May 16, 3:04 PM CDT | HAIL 1.25 | 5 Nnw Stonewall, LA | |
| May 16, 3:05 PM CDT | HAIL 1 | Shreveport, LA | |
| May 16, 3:05 PM CDT | TORNADO | 5 N Stonewall, LA | AN EF-1 TORNADO TOUCHED DOWN ON KEITHVILLE-KINGSTON ROAD BEFORE CROSSING INTO DESOTO PARISH. THE TORNADO BROKE SEVERAL HARDWOOD TREE LIMBS ALONG A WEST TO EAST PATH BEFORE LIFTING NEAR RUSSEL ROAD JUST WEST OF LINWOOD AVE. ESTIMATED PEAK WIND...105 MPH. PATH L |
| May 16, 3:06 PM CDT | TORNADO | 5 Nne Stonewall, LA | THIS IS A CONTINUATION OF THE SOUTHERN CADDO PARISH TORNADO. THE EF-1 TORNADO CONTINUED EAST ALONG KEITHVILLE-KINGSTON ROAD AND BROKE HARDWOOD TREE LIMBS ALONG A WEST TO EAST PATH BEFORE LIFTING NEAR RUSSEL ROAD JUST WEST OF LINWOOD AVE. ESTIMATED PEAK WINDS.. |
| May 16, 3:07 PM CDT | FUNNEL CLOUD | Shreveport, LA | 9000 BLOCK OF YOUREE DR MOVING SE |
| May 16, 3:08 PM CDT | TSTM WND DMG | Shreveport, LA | HOUSE HAD ROOF PEELED BACK . PORCH KNOCKED OFF. |
| May 16, 3:08 PM CDT | HAIL 1.75 | Shreveport, LA | HOUSE HAD ROOF PEELED BACK . PORCH KNOCKED OFF. |
| May 16, 3:08 PM CDT | TORNADO | 5 Nne Stonewall, LA | AN EF-1 TORNADO BROKE SEVERAL HARDWOOD TREE LIMBS ALONG A SHORT NORTH TO SOUTH PATH. ESTIMATED PEAK WIND...100 MPH. PATH LENGTH...0.25 MILES. PATH WIDTH...250 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
988
WFUS54 KSHV 161929
TORSHV
LAC017-031-TXC203-365-162000-
/O.NEW.KSHV.TO.W.0033.130516T1929Z-130516T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
229 PM CDT THU MAY 16 2013
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
NORTHEASTERN PANOLA COUNTY IN NORTHEAST TEXAS...
SOUTHERN CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SHREVEPORT...
NORTH CENTRAL DE SOTO PARISH IN NORTHWEST LOUISIANA...
* UNTIL 300 PM CDT.
* AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WASKOM...OR
16 MILES SOUTHEAST OF MARSHALL...MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GREENWOOD AND STONEWALL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3238 9423 3255 9414 3246 9368 3243 9366
3243 9369 3241 9367 3240 9369 3239 9367
3240 9367 3240 9365 3239 9365 3217 9379
TIME...MOT...LOC 1929Z 296DEG 29KT 3242 9408
$$
121 follow-up statement
900
WWUS54 KSHV 161946
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 PM CDT THU MAY 16 2013
TXC203-365-161953-
/O.CAN.KSHV.TO.W.0033.000000T0000Z-130516T2000Z/
HARRISON TX-PANOLA TX-
246 PM CDT THU MAY 16 2013
...THE TORNADO WARNING FOR PANOLA AND HARRISON COUNTIES IS
CANCELLED. THE STORM HAS MOVED EAST OUT OF THESE COUNTIES.
LAT...LON 3236 9404 3241 9404 3251 9399 3246 9368
3243 9367 3242 9369 3241 9367 3240 9369
3239 9367 3240 9365 3217 9379
TIME...MOT...LOC 1943Z 296DEG 29KT 3237 9396
$$
LAC017-031-162000-
/O.CON.KSHV.TO.W.0033.000000T0000Z-130516T2000Z/
DE SOTO LA-CADDO LA-
246 PM CDT THU MAY 16 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CADDO AND
DE SOTO PARISHES...
AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
MOUNT OLIVE...OR 13 MILES SOUTHWEST OF SHREVEPORT...MOVING SOUTHEAST
AT 35 MPH. DAMAGE HAS BEEN REPORTED NEAR WASKOM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
RIDGE...KEITHVILLE...STONEWALL AND FORBING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3236 9404 3241 9404 3251 9399 3246 9368
3243 9367 3242 9369 3241 9367 3240 9369
3239 9367 3240 9365 3217 9379
TIME...MOT...LOC 1943Z 296DEG 29KT 3237 9396
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 16, 11:21 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 16, 11:21 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1121 AM CDT THU MAY 16 2013 .DISCUSSION... UPPER LOW CONTINUES TO SHIFT ALMOST DUE EAST ACROSS ERN OK INTO WRN AR AS CONVECTION REMAINS ONGOING ALONG THE RED RIVER VALLEY LATE THIS MORNING. SLIGHT RISK AREA HAS BEEN IDENTIFIED FOR AREAS NORTH OF I-20 THIS AFTERNOON AS UPPER LOW WRAPS AROUND ALONG THE I-30 CORRIDOR. INSTABILITY WILL BE CRUCIAL TO SEEING ANY SEVERE DEVELOPMENT AS MORNING SHWRS MAY HELP TO QUELL...OR AT LEAST DELAY INCREASING INSTABILITY THIS AFTERNOON. MOST UNSTABLE CONDITIONS REMAIN ACROSS PARTS OF CNTRL AND ERN TX WHERE SKIES HAVE BEGUN TO CLEAR DUE TO DRY SLOTTING FROM THE SW. WENT AHEAD AND INCLUDED SEVERE WORDING IN THE AREAS UNDER SLIGHT RISK AND ALSO BEEFED UP POPS ACROSS THESE SAME AREAS AS WELL AS ALONG THE I-20 CORRIDOR. OTHER EDITS WERE MADE TO SKY GRIDS IN ADDITION TO MAX TEMPS AND WINDS. UPDATED PRODUCTS WILL BE OUT SHORTLY. FINALLY...WE WILL BE DOING A MIDDAY SOUNDING AT 19Z TO GET A BETTER HANDLE ON EXPECTED ATMOSPHERIC PROFILES FOR THIS AFTERNOON. && .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUED OVER THE FOUR STATER REGION IN ASSOCIATION WITH AN UPPER LEVEL CLOSED LOW AND TRAILING DISTURBANCES REACHING SOUTHEAST FROM ITS CENTER...AND WITH AN INVERTED TROUGH REACHING NORTHEAST INTO EAST TEXAS AND NORTH LOUISIANA FROM A SURFACE LOW PRESSURE SYSTEM OVER WEST TEXAS NEAR THE BIG BEND REGION. A DRY SLOT OVER PARTS OF EAST TEXAS WILL ALLOW FOR PERIOD OF VFR FLIGHT CATEGORIES FOR KLFK...KTYR...AND KGGG THIS AFTERNOON WITH MOSTLY MVFR AND IFR CONDITIONS FOR REMAINING TERMINAL SITES INCLUDING KTXK...KSHV...KMLU...AND KELD. AS THE DRY AIR WRAPS AROUND THE SYSTEM THE TERMINAL SITES WILL TREND TOWARD MVFR AND PERIODS OF VFR INTO THE AFTERNOON AND EVENING. WITH AFTERNOON WARMING AND MOISTURE RETURNING IN THE LOWER LEVELS AS HIGH PRESSURE OVER THE EASTERN GULF COAST STATES AND LOW PRESSURE OVER WEST TEXAS PROVIDE AS TIGHT PRESSURE GRADIENT INTO EAST TEXAS AND NORTH LOUISIANA AND LATER INTO SOUTHEAST OKLAHOMA AND SOUTH ARKANSAS...SCATTERED THUNDERSTORMS WILL RETURN. FLIGHT CATEGORIES WILL LOWER TO MVFR AND DOWN TO IFR FOR MOST ALL SITES OVERNIGHT BEFORE 17/06 UTC. SURFACE WINDS WILL BE SOUTH 8 TO 15 KNOTS THROUGH 17/00 UTC LOWERING TO 6 TO 11 KNOTS OVERNIGHT AND THROUGH 18/00 UTC. /06/ && .PRELIMINARY POINT TEMPS/POPS... SHV 81 68 85 71 89 / 40 20 20 20 10 MLU 82 67 84 70 87 / 40 30 30 30 10 DEQ 75 64 82 67 86 / 70 30 30 30 10 TXK 77 67 83 70 87 / 70 30 30 30 10 ELD 78 65 83 68 87 / 60 30 30 30 10 TYR 82 69 86 71 89 / 40 10 10 10 10 GGG 82 68 86 71 89 / 40 20 10 10 10 LFK 86 70 88 72 90 / 30 10 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 19/06
Hazardous weather outlook, May 16, 12:15 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1215 PM CDT THU MAY 16 2013 ARZ050-051-059>061-070>073-LAZ001>004-006-OKZ077-TXZ096-097- 108>112-126-171200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-UNION LA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-MARION- 1215 PM CDT THU MAY 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LOW CONTINUES TO TRACK EAST FROM OKLAHOMA INTO ARKANSAS. SOME STORMS MAY REACH SEVERE LIMITS MAINLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR AS INSTABILITY INCREASES DURING THE AFTERNOON AND EVENING. HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE...ESPECIALLY WITH ANY SUPERCELLS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED FROM MONDAY THROUGH WEDNESDAY NEXT WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. LAZ005-010>014-017>022-TXZ124-125-136>138-149>153-165>167-171200- LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1215 PM CDT THU MAY 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LOW CONTINUES TO TRACK EAST FROM OKLAHOMA INTO ARKANSAS. STRONG TO SEVERE STORMS ARE EXPECTED TO REMAIN ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. HOWEVER...A FEW ISOLATED STORMS MAY REACH SEVERE LIMITS FARTHER SOUTH WITH HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED FROM MONDAY THROUGH WEDNESDAY NEXT WEEK. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. 19
In the hours before
Special weather statement, May 16, 11:11 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1111 AM CDT THU MAY 16 2013
TXZ096-108>110-161715-
CAMP-FRANKLIN-RED RIVER-TITUS-
1111 AM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
FRANKLIN...RED RIVER...TITUS AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
CASON...COOKVILLE...HAGANSPORT...LEESBURG...MOUNT PLEASANT...
MOUNT VERNON...NEWSOME...PITTSBURG...PURLEY...SCROGGINS AND
WILKERSON...
AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF HAGANSPORT...
MOVING SOUTHEAST AT 25 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.
ADDITIONALLY...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL CAN BE EXPECTED AS THIS STORM SLOWLY TRAVELS SOUTHEAST.
20Special weather statement, May 16, 12:17 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CDT THU MAY 16 2013
TXZ109>112-125-126-161815-
CAMP-CASS-MARION-MORRIS-TITUS-UPSHUR-
1217 PM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 115 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
MARION...MORRIS...TITUS...UPSHUR...CASS AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
CASON...CEDAR SPRINGS...COOKVILLE...DAINGERFIELD...HUGHES
SPRINGS...JENKINS...LINDEN...LONE STAR...ORE CITY...PITTSBURG
AND ROCKY BRANCH...
AT 1215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR PITTSBURG...MOVING EAST AT 30
MPH. DIME SIZE HAIL HAS BEEN REPORTED WITH THIS STORM NEAR
THUNDERBIRD AND ALSO IN PITTSBURG
DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
12Local storm report, May 16, 12:40 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
1240 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL PITTSBURG 33.00N 94.97W
05/16/2013 E0.70 INCH CAMP TX FIRE DEPT/RESCUE
THUNDERBIRD VOL. FIRE DEPARTMENT REPORTED DIME SIZE
HAIL AT THUNDERBIRD POINT AT CR2603
1214 PM HAIL PITTSBURG 33.00N 94.97W
05/16/2013 E0.70 INCH CAMP TX EMERGENCY MNGR
&&
EVENT NUMBER SHV1300122 SHV1300123
20Special weather statement, May 16, 12:53 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1253 PM CDT THU MAY 16 2013
TXZ125-126-138-161845-
HARRISON-MARION-UPSHUR-
1253 PM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
HARRISON...MARION AND UPSHUR...
INCLUDING THE FOLLOWING LOCATIONS...
BEREA...CEDAR SPRINGS...DIANA...GILMER...HARLETON AND ORE
CITY...
AT 1249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF GILMER...MOVING
EAST AT 30 MPH.
DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.
12Special weather statement, May 16, 1:43 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 PM CDT THU MAY 16 2013
LAZ001-TXZ126-138-161945-
CADDO-HARRISON-MARION-
143 PM CDT THU MAY 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
HARRISON AND MARION...
IN NORTHWEST LOUISIANA...
CADDO...
INCLUDING THE FOLLOWING LOCATIONS...
BLANCHARD...MOORINGSPORT...OIL CITY...BEREA...HARLETON...
JEFFERSON...KARNACK...LODI...MARSHALL...SMITHLAND...WASKOM AND
WOODLAWN...
AT 141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LODI TO 5
MILES SOUTH OF HARLETON...OR ALONG A LINE EXTENDING FROM 20 MILES
SOUTH OF ATLANTA TO 12 MILES NORTHEAST OF LONGVIEW...MOVING SOUTHEAST
AT 25 MPH.
DIME SIZE HAIL...WINDS OF 40 TO 50 MPH...AND LOCALLY HEAVY RAINFALL
ARE POSSIBLE WITH THESE STORMS.
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 11:37 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 38 min |
| May 16, 2:20 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 40 min |
| May 16, 2:57 PM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto | 33 min |
| May 16, 3:27 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River | 48 min |
| May 16, 4:08 PM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 22 min |
| May 16, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Winn | 61 min |
| May 16, 4:47 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 28 min |
| May 16, 5:14 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 46 min |
Nearby
Tornado Warnings in Texas, 2013Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.